# SDR AALA20161109005

- Difficulty date: October 31, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 5,437 hours, 2,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 140434671
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN CABIN DUE TO FORWARD GALLEY OVEN NR 1 OVERHEATING.  REMOVED AND REPLACED OVEN IAW AMM 25-35-19-401.  OPERATIONAL CHECK GOOD.
